# SDR 20010112SG019

- Difficulty date: October 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A-CHECK, FOUND L-2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OPS TEST NORMAL IAW MM 33-50-01.  (M)
